Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 80, NWS Little Rock, AR

April 9, 20216 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 9, 2021, 3:55 PM CDT for 6 counties in Arkansas. It was in force for 65 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2021, 3:55 PM CDT (20:55 UTC)
Expired
Apr 9, 2021, 5:00 PM CDT
In force
65 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Bradley County, AR, Cleveland County, AR, Desha County, AR, Drew County, AR, Jefferson County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 157 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 4:07 PM CDTTSTM WND DMGHermitage, ARTHE HERMITAGE SCHOOL HAS DAMAGE TO ROOF. TREES WERE ALSO BLOWN DOWN.
Apr 9, 4:20 PM CDTHAIL 1Rye, AR
Apr 9, 4:53 PM CDTTSTM WND DMGDumas, ARTREE BLOWN DOWN.
Apr 9, 4:57 PM CDTTSTM WND DMGMcgehee, ARTREES AND POWERLINES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 12:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1659 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

659 
WUUS54 KLZK 092055
SVRLZK
ARC011-025-041-043-069-079-092200-
/O.NEW.KLZK.SV.W.0080.210409T2055Z-210409T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
355 PM CDT Fri Apr 9 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Bradley County in southeastern Arkansas...
  Cleveland County in southeastern Arkansas...
  Western Desha County in southeastern Arkansas...
  Drew County in southeastern Arkansas...
  Southeastern Jefferson County in southeastern Arkansas...
  Lincoln County in southeastern Arkansas...

* Until 500 PM CDT.

* At 354 PM CDT, severe thunderstorms were located along a line
  extending from near Kingsland to Weeks to near Moro Bay State Park,
  moving east at 60 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Monticello...                     Warren...
  Dumas...                          Dermott...
  Star City...                      Rison...
  Rohwer...                         Gould...
  Hermitage...                      Wilmar...
  Grady...                          Kingsland...
  Arkansas City...                  Mitchellville...
  Tillar...                         Winchester...
  Ingalls...                        Whitefield...
  Plantersville...                  McGehee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Calhoun, Bradley and Cleveland Counties. Damage 
has already been reported by trained weather spotters near Camden 
SEEK SHELTER NOW inside a sturdy structure and stay away from 
windows! Torrential rainfall is occurring with these storms, and 
flash flooding may occur. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3321 9218 3321 9222 3325 9223 3328 9236
      3362 9224 3396 9236 3416 9152 3377 9123
      3357 9121 3356 9125 3352 9125 3352 9135
      3356 9135 3356 9145 3339 9146 3340 9199
      3339 9198 3338 9196 3330 9198 3316 9217
TIME...MOT...LOC 2054Z 248DEG 50KT 3387 9237 3364 9220 3332 9230 

HAIL...1.25IN
WIND...70MPH
 
$$

67
2 follow-up statements
364 
WWUS54 KLZK 092125
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
425 PM CDT Fri Apr 9 2021

ARC011-025-041-043-069-079-092200-
/O.CON.KLZK.SV.W.0080.000000T0000Z-210409T2200Z/
Bradley AR-Cleveland AR-Desha AR-Drew AR-Jefferson AR-Lincoln AR-
425 PM CDT Fri Apr 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR BRADLEY...EASTERN CLEVELAND...WESTERN DESHA...DREW...SOUTHEASTERN
JEFFERSON AND LINCOLN COUNTIES...

At 423 PM CDT, severe thunderstorms were located along a line
extending from near Feenyville to near Plantersville to near Ladelle,
moving east at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Monticello...                     Warren...
Dumas...                          Dermott...
Star City...                      Rison...
Rohwer...                         Gould...
Hermitage...                      Wilmar...
Grady...                          Arkansas City...
Mitchellville...                  Tillar...
Winchester...                     Ingalls...
Whitefield...                     Plantersville...
McGehee...                        Little Bayou Meto Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across portions of Cleveland, Lincoln and Drew Counties. 
SEEK SHELTER NOW inside a sturdy structure and stay away from 
windows.
 
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3321 9218 3321 9222 3325 9223 3328 9236
      3366 9211 3398 9225 3416 9152 3377 9123
      3357 9121 3356 9125 3352 9125 3352 9135
      3356 9135 3356 9145 3339 9146 3340 9199
      3339 9198 3338 9196 3330 9198 3316 9217
TIME...MOT...LOC 2123Z 251DEG 44KT 3399 9199 3375 9181 3346 9188 

HAIL...1.00IN
WIND...70MPH
 
$$

67
273 
WWUS54 KLZK 092140
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
440 PM CDT Fri Apr 9 2021

ARC011-025-041-043-069-079-092200-
/O.CON.KLZK.SV.W.0080.000000T0000Z-210409T2200Z/
Bradley AR-Cleveland AR-Desha AR-Drew AR-Jefferson AR-Lincoln AR-
440 PM CDT Fri Apr 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN BRADLEY...NORTHEASTERN CLEVELAND...WESTERN DESHA...
DREW...SOUTHEASTERN JEFFERSON AND LINCOLN COUNTIES...

At 440 PM CDT, severe thunderstorms were located along a line
extending from Whitefield to near Omega to 10 miles northeast of
Ladelle, moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Monticello...                     Dumas...
Dermott...                        Star City...
Rohwer...                         Gould...
Wilmar...                         Grady...
Arkansas City...                  Mitchellville...
Tillar...                         Winchester...
Ingalls...                        Whitefield...
Plantersville...                  McGehee...
Little Bayou Meto Park...         Douglas...
Nebo...                           Feenyville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3321 9218 3321 9222 3325 9223 3326 9228
      3368 9190 3404 9202 3416 9152 3377 9123
      3357 9121 3356 9125 3352 9125 3352 9135
      3356 9135 3356 9145 3339 9146 3340 9199
      3339 9198 3338 9196 3330 9198 3316 9217
TIME...MOT...LOC 2140Z 270DEG 50KT 3407 9175 3383 9157 3354 9164 

HAIL...1.00IN
WIND...60MPH
 
$$

67

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 12:37 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 9, 12:37 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1237 PM CDT Fri Apr 9 2021

.AVIATION...
Forecasts will continue to utilize CAM guidance for placement of
TSRA at sites through 12z/10. Expect low MVFR ceilings to affect
sites during the second half of the valid TAF period, affecting
northern sections the longest.

55

&&

.PREV DISCUSSION...(ISSUED 653 AM CDT Fri Apr 9 2021)
AVIATION...Updated w/ a discussion for the 09/12Z TAFs

VFR condns were noted across the FA Fri morning. A warm frnt
located over Cntrl LA was tracking N/wrd slower than guidance
depicted. As this frnt slowly moves N/wrd into the state, cloud
cover wl increase along w/ developing SHRA/TS at most terminals.
Late in the PD, a line of TS is expected to track across the FA
from W to E...have adjusted times accordingly w/ newer guidance
along w/ introducing TEMPO TSRA groups at most terminals. Winds
through the PD wl transition from Srly to become more Erly,
however a more VRB pattern is expected later in the PD.

/232/

PREV DISCUSSION...(ISSUED 346 AM CDT Fri Apr 9 2021)
SHORT TERM...Today Through Saturday Night

.Potential for strong to severe thunderstorms remains in place for
portions of western, central, and southern Arkansas Friday
afternoon and evening into early Saturday morning, however severe
threat remains conditional and uncertain...

.Synopsis...

Latest WV sat imgry and mesoanalysis data indicated a quasi-closed
H500 low pivoting N/wrd over the Midwest, w/ another shortwave trof
upstream over the Nrn Cont Divide. Over the Srn Cntrl US, cyclonic
sfc flow was noted over Wrn TX, w/ a weak warm frnt extending E-
S/Ewrd over Ern TX and into Cntrl LA. To the S of this bndry, a
moist Gulf airmass characterized by Td's in excess of 65-70F was
noted.

.Today...

The aforementioned upper shortwave is progged to dig S/wrd into the
Cntrl Plains and drive a cold frnt S/wrd w/ it. The warm frnt is
expected to be located near the AR/LA border around 12Z Fri morning,
w/ poleward moisture transport resulting in a plume of 65F+ Td's
following behind. WAA/moisture advection wl continue to extend into
the Srn half of the FA as the sfc low to the W begins arc to the N/E
into OK.

00Z/06Z CAM guidance cont to suggest morning and early
afternoon shower/tstorm activity wl be in place along the advancing
warm frnt. Greater variance remains among guidance regarding the
Nrly extent of the bndry, however consensus is pinning the bndry
stalling near the I40 corridor, particularly as shower/tstorm
activity increases. Pt fcst soundings suggest the presence of an
EML, which will help in providing steep mid-lvl lapse rates w/
minimal capping invof the bndry and over Srn AR. ML buoyancy progs
remain around 2000-2500 J/kg...it is noted that higher buoyancy
progs assume greater bndry layer moisture content, e.g. Td's in
excess of 65F, and this wl be dependent on the movement of the warm
frnt. Scattered cellular development could contribute to an enhanced
large/damaging hail threat through the afternoon and early evening
over portions of Cntrl and Srn AR.

.Friday Night...

The evolution of a nocturnal MCS over the Srn half of the state late
Fri night/early Sat morning remains conditional and
uncertain...Lingering cirrus shields from afternoon precip and lower-
lvl cloud cover via WAA wl hinder diurnal heating potential w/
evening T's hanging around the low-70s. A stout Theta-E grad wl
accompany the warm frnt where it stalls, and a nocturnal forward
propagating MCS as depicted somewhat consistently by CAM guidance is
expected to follow the Srn periphery of this sfc feature. Bndry
layer stabilization following earlier precip wl certainly play a
role towards the magnitude of available nocturnal buoyancy, w/ pt
fcst soundings still suggesting ML buoyancy of ~500-750 J/kg across
Srn AR after 00Z. Modest 0-6 km bulk shear of 35-40 kts in
conjunction w/ a 40 kt LLJ wl aid in cold pool/shear balance and
could support a longer lived propagating MCS over the Srn portion of
the FA.

Should the conditionality of this fcst materialize, an enhanced
damaging wind threat wl exist over Srn AR along the aforementioned
Theta-E grad as an MCS tracks through the region. A minimal but non-
zero QLCS tornado threat wl exist as well given sufficient 0-3 km
bulk shear values.

Fcst QPF of one inch to one and a half inches over the S/Ern half of
the state where soil moisture and streams remain elevated from
previous rainfall in the month could lead to an isolated flash
flooding threat through the overnight PD.

.Saturday...

By Sat morning, sfc low pressure be located over the lower OH river
valley, w/ a tailing cold frnt draped over AR from the N/E to S/W.
Settled wx will be noted for the Natural State on Saturday as broad
high pressure promotes subsidence and clearing skies. Drier and
cooler air will be seen around the region w/ seasonable temps in the
60s over the N, and low to mid 70s.

LONG TERM...Sunday Through Thursday

No significant changes were made to the going fcst. The
aforementioned upr storm sys wl be departing the region on Sun, with
high pres settling into the area. Cooler temps wl be noted early
Sun, but readings wl rebound into the 70s by the aftn, under
abundant sunshine.

Model solutions thru the new work week cont to indc a mainly zonal
flow pattern acrs the Mid-South. A weak CDFNT is progged to drop
SEWD thru AR Mon and early Mon ngt, eventually stalling south of the
state thereafter. Data suggest that precip assocd with the FROPA wl
be post-fntl and have included some slgt chc PoPs durg that time
frame.

Beyond Mon, a series of weak upr lvl impulses wl traverse the
region. These systems wl interact with the stalled fntl bndry to
bring additional rain chcs to much of the area every other day.
Timing of these weak features rmn problematic with the various model
solutions, so opted to keep PoPs mainly in the chc category. The
better rain chcs/QPF amts wl be acrs Srn AR, closer to the stalled
bndry.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...99
Hazardous weather outlook, Apr 9, 3:49 AM CDT, 12 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
349 AM CDT Fri Apr 9 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100900-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
349 AM CDT Fri Apr 9 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Scattered showers and a few thunderstorms, of which some could be
strong, are expected to develop over central and southern Arkansas
late Friday morning and continue into the early afternoon. Some
large hail may accompany these storms.

Later Friday night and into early Saturday morning, an MCS is
expected to develop over eastern Oklahoma, and track across southern
Arkansas. As this line of storms moves east, strong and damaging
winds will be the primary hazard, with some brief QLCS tornadoes
possible as well.

Forecast rainfall amounts of one inch to one and a half inches
over the southeastern half of the state where soil moisture and
streams remain elevated from previous rainfall in the month could
lead to an isolated flash flooding threat through the overnight
period.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

No hazardous weather is expected during the period.

.Spotter Information Statement...

Spotter Activation May Be Needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

232/44

In the hours before

Local storm report, Apr 9, 3:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CDT FRI APR 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WIND        MOUNTAIN HOME           36.34N  92.38W
04/09/2021  M51 MPH          BAXTER             AR   ASOS

&&

EVENT NUMBER LZK2100556

TEJ
Local storm report, Apr 9, 3:26 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 PM CDT FRI APR 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             3 SSW BRAGG CITY        33.63N  93.01W
04/09/2021  E1.00 INCH       OUACHITA           AR   PARK/FOREST SRVC

&&

EVENT NUMBER LZK2100557

GOUDSWARD
Local storm report, Apr 9, 3:28 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
328 PM CDT FRI APR 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND GST     2 SW FAWN PARK          36.37N  92.38W
04/09/2021  M61 MPH          BAXTER             AR   SOCIAL MEDIA

&&

EVENT NUMBER LZK2100558

TEJ
Local storm report, Apr 9, 3:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 PM CDT FRI APR 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND DMG     6 SE EAST CAMDEN        33.55N  92.67W
04/09/2021                   CALHOUN            AR   PUBLIC

            POWER POLES WERE BLOWN DOWN.

&&

EVENT NUMBER LZK2100559

TEJ
Special weather statement, Apr 9, 3:47 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
347 PM CDT Fri Apr 9 2021

ARZ008-017-092130-
Lawrence AR-Randolph AR-
347 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RANDOLPH AND CENTRAL
LAWRENCE COUNTIES UNTIL 430 PM CDT...

At 347 PM CDT, Doppler radar was tracking a strong thunderstorm over
Minturn, or near Hoxie, moving northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pocahontas...                     Walnut Ridge...
Hoxie...                          Black Rock...
Reyno...                          College City...
Portia...                         Maynard...
Biggers...                        O'Kean...
Minturn...                        Whiskerville...
Giles Spur...                     Shannon...
Dicus...                          Elnora...
Lauratown...                      Clover Bend...
Fender...                         Coffman...

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
eastern Arkansas.

LAT...LON 3609 9079 3608 9082 3605 9083 3589 9097
      3598 9116 3650 9083 3647 9077 3643 9078
      3643 9076 3642 9077 3641 9075 3628 9075
      3628 9078 3629 9079 3629 9081 3615 9081
      3615 9075
TIME...MOT...LOC 2047Z 211DEG 33KT 3600 9103

Goudsward
Local storm report, Apr 9, 3:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
351 PM CDT FRI APR 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     1 W EAST CAMDEN         33.61N  92.76W
04/09/2021                   OUACHITA           AR   FIRE DEPT/RESCUE

            A TREE WAS BLOWN DOWN ON A HOME IN EAST CAMDEN.

&&

EVENT NUMBER LZK2100560

TEJ

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 11:36 AM CDTSpecial Weather StatementLZKClark39 min
Apr 9, 1:14 PM CDTSpecial Weather StatementLZKJohnson31 min
Apr 9, 1:34 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan14 min
Apr 9, 1:59 PM CDTSpecial Weather StatementLZKJohnson31 min
Apr 9, 2:32 PM CDTSpecial Weather StatementLZKSearcy28 min
Apr 9, 2:37 PM CDTSevere Thunderstorm WarningLZKOuachita53 min
Apr 9, 2:44 PM CDTSpecial Weather StatementLZKCleburne, Stone46 min
Apr 9, 2:53 PM CDTSpecial Weather StatementLZKBoone22 min
Apr 9, 3:07 PM CDTSpecial Weather StatementLZKBaxter, Boone, Fulton, Marion38 min
Apr 9, 3:09 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Ouachita66 min
Apr 9, 3:14 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion31 min
Apr 9, 3:17 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Randolph, Sharp43 min
Apr 9, 3:33 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas42 min
Apr 9, 3:46 PM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Lincoln29 min
Apr 9, 3:47 PM CDTSpecial Weather StatementLZKLawrence43 min
Apr 9, 4:53 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln67 min
Apr 9, 5:18 PM CDTSpecial Weather StatementLZKPhillips42 min
Apr 9, 5:26 PM CDTSevere Thunderstorm WarningLZKMonroe21 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.